# SDR CA191021011

- Difficulty date: July 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320219
- Condition: Cracked
- Location: Bs 280
- Part time: 28,030 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS WERE FOUND COMMON TO FLOOR BEAMS LBL12.00 AND RBL12.00 BOTH AT FS280.00. (TC# 20191021011)
